RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 365–374 (Mi tvp4569)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Threshold strategies for optimal stopping problems for one-dimensional diffusion processes

V. I. Arkin

Central Economics and Mathematics Institute, RAS, Moscow

DOI: https://doi.org/10.4213/tvp4569

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 311–319

Bibliographic databases:

Received: 16.10.2013
Revised: 27.03.2014

Citation: V. I. Arkin, “Threshold strategies for optimal stopping problems for one-dimensional diffusion processes”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 365–374; Theory Probab. Appl., 59:2 (2015), 311–319

Citation in format AMSBIB
\Bibitem{Ark14}
\by V.~I.~Arkin
\paper Threshold strategies for optimal stopping problems for one-dimensional diffusion processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 365--374
\mathnet{http://mi.mathnet.ru/tvp4569}
\crossref{https://doi.org/10.4213/tvp4569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416052}
\elib{http://elibrary.ru/item.asp?id=22834559}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 311--319
\crossref{https://doi.org/10.1137/S0040585X97T987107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900008}
\elib{http://elibrary.ru/item.asp?id=24046273}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930730934}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4569
  • https://doi.org/10.4213/tvp4569
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Arkin, A. Slastnikov, “On the threshold strategies in optimal stopping problems for diffusion processes”, J. Appl. Probab., 54:3 (2017), 963–969  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:186
    Full text:61
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020